MathSciNet Relay Station
MathSciNet bibliographic data
MR2532751 35J61 (35J60 47J30 58E05)
Shi, Shujun; Li, Shujie Existence of solutions for a class of semilinear elliptic equations with the Robin boundary value condition. Nonlinear Anal. 71 (2009), no. 7-8, 3292–3298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement